# SDR SWAA2014111334115

- Difficulty date: October 27, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,736 hours, 16,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50103
- Part serial: 000180
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT LOWER SURFACE SKIN CRACKED AT SLAT STATION 451.97.  R & R NR 1 SLAT ASSEMBLY IAW AMM.
